Remarks on “The dorfmeister–neher theorem on isoparametric hypersurfaces”

Reiko Miyaoka

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Sections 7 and 8 of “The Dorfmeister–Neher theorem on isoparametric hypersurfaces”, (Osaka J. Math. 46, 695–715) are the heart of the paper, but a lack of clear argument causes some questions, although the statement is true. The purpose of the present paper is to make it clear.

Original languageEnglish
Pages (from-to)373-376
Number of pages4
JournalOsaka Journal of Mathematics
Issue number2
Publication statusPublished - 2015 Jan 1

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Remarks on “The dorfmeister–neher theorem on isoparametric hypersurfaces”'. Together they form a unique fingerprint.

Cite this